Web of Science: 1 citas, Scopus: 2 citas, Google Scholar: citas
Irreducible representations of knot groups into SL(n, C)
Ben Abdelghani, Leila (Faculté des Sciences de Monastir (Monastir, Tunísia))
Heusener, Michael (Université Clermont Auvergne. Laboratoire de Mathématiques Blaise Pascal)

Fecha: 2017
Resumen: The aim of this article is to study the existence of certain reducible, metabelian representations of knot groups into SL(n, C) which generalize the representations studied previously by G. Burde and G. de Rham. Under specific hypotheses we prove the existence of irreducible deformations of such representations of knot groups into SL(n, C).
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Materia: Knot group ; Alexander module ; Representation variety
Publicado en: Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 363-394 (Articles) , ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/327585
DOI: 10.5565/PUBLMAT6121703


32 p, 490.7 KB

Ipython notebook
32.2 KB

Sagemath worksheet
6.0 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2017-09-04, última modificación el 2019-09-20



   Favorit i Compartir